# SDR UIEA2025082901148

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 107,658 hours, 19,182 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: BACR13CF2A
- Part serial: NSN
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

LOST GEN 3 ON TAKEOFF, LOSS OF ALL INSTRUMENTS, FAILED ON CAPTAIN'S SIDE.( BCU #1 AND GCU #3 REPLACED IAW AMM 24-23-01 AND IPC 24-23-01-20B ITEM 50 AND 55 EPGS GND TEST PASS. HOWEVER, GEN 3 OFF WHILE BUS XFER TO / FROM APU GEN 2 WITH CMC MSG 24490 GEN CONT BREAKER 3 FAIL, FIM 24-22 TASK 884 FOLLOWED. WIRING CHECK BETWEEN #3 GCB DC953 PIN 40 AND BCU DG11BA PIN C12, DC953 PIN 48 AND GCU -3, DG8BA PIN K3 AND DC953 PIN 16, AND BCU-1 DG10BA PIN C10. ALL RESULT SATIS IAW WDM 24-22-13. AS PER FIM 24-22 TASK 8844 AND WDM 24-22-13, #3 GCU PROTECTION RELAY R8122 REPLACED. GEN 3 ONLINE CHECKED SATIS. BUS XFER BETWEEN APU GEN RESULT GOOD. #3 BUS ISLN OPS CHECK NORMAL IAW AMM 24-22-00 )
